Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 135, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 28, 2007, 4:02 AM CST for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2007, 4:02 AM CST (10:02 UTC)
- Expired
- Dec 28, 2007, 4:30 AM CST
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 281003
SVROHX
TNC081-085-135-281030-
/O.NEW.KOHX.SV.W.0135.071228T1002Z-071228T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
402 AM CST FRI DEC 28 2007
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HICKMAN COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
SOUTHEASTERN HUMPHREYS COUNTY IN TENNESSEE...
PERRY COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF LINDEN...
* UNTIL 430 AM CST
* AT 400 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES WEST OF LINDEN...AND MOVING NORTHEAST AT
55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LINDEN BY 410 AM CST...
9 MILES WEST OF CENTERVILLE BY 430 AM CST...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3581 8739 3550 8797 3560 8803 3562 8805
3564 8805 3566 8803 3570 8803 3600 8755
TIME...MOT...LOC 1002Z 234DEG 51KT 3559 8800
$$
JLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 3:05 AM CST, 57 minutes earlier.
Area forecast discussion, Dec 28, 3:05 AM CST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 AM CST FRI DEC 28 2007 .DISCUSSION...SURFACE MAP AT 08Z SHOWS A 1007 MB LOW CENTERED OVER SOUTHERN TEXAS, WITH AN INVERTED TROUGH EXTENDING NORTHWARD INTO THE EASTERN PLAINS. PRECIPITATION HAS SPREAD AS FAR EAST AS WEST TENNESSEE, WITH A FEW THUNDERSTORMS EMBEDDED IN THE ACTIVITY. MODELS SHOW A SEPARATE LOW DEVELOPING OVER SOUTHERN MISSOURI BY 12Z JUST AHEAD OF THE 500 MB SHORTWAVE, AND THIS NEW LOW CENTER WILL INTENSIFY THE WEATHER SYSTEM, BRINGING A COLD FRONT THROUGH THE MID STATE THIS AFTERNOON. COLD ADVECTION BEHIND THE FRONT WONT BE PARTICULARLY STRONG, AS TEMPERATURES WILL COOL ONLY A FEW DEGREES BETWEEN TODAY AND TOMORROW. COLD FRONT WILL SUBSEQUENTLY STRETCH ALONG THE GULF COAST, WHERE ANOTHER LOW CENTER WILL DEVELOP BY SUNDAY, BRINGING SOME MOISTURE TO OUR SOUTHEAST COUNTIES, AND THE MID-LEVEL SHORTWAVE SWINGING THROUGH MIDDLE TENNESSEE ON SUNDAY WILL ADD A CHANCE OF PRECIPITATION TO OTHER AREAS OF OUR FORECAST AREA, AS WELL. LOOK FOR A BRIEF INTERLUDE OF HIGH PRESSURE BEFORE THE NEXT COLD FRONT COMES THROUGH MONDAY, ALTHOUGH WITH THE LOW CENTER FAR TO THE NORTH OVER THE GREAT LAKES, WE WONT BE GETTING MUCH MOISTURE WITH THIS SYSTEM -- JUST MAINLY A DROP IN TEMPERATURES. BY MIDNIGHT TUESDAY NIGHT, HOWEVER, THE 500 MB SHORTWAVE DEEPENS ALMOST INTO A LONGWAVE AS A LOW HEIGHT CENTER DROPS INTO THE OHIO VALLEY. THIS WILL PRODUCE A SLIGHT CHANCE OF RAIN/SNOW TO THE MID STATE. AT THE SAME TIME, A MONOLITHIC 1054 MB HIGH CENTER WILL BUILD OVER THE ROCKIES, WITH A STRONG PRESSURE GRADIENT FORMING OVER US. THIS WILL TRANSLATE INTO A FURTHER TEMPERATURE DROP AND FRIGID TEMPERATURES BY THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 54 35 49 34 / 100 20 10 10 CLARKSVILLE 52 33 45 32 / 100 10 10 10 CROSSVILLE 55 36 49 34 / 100 50 10 20 COLUMBIA 55 36 51 34 / 100 20 10 20 LAWRENCEBURG 56 36 52 35 / 100 20 10 20 WAVERLY 53 34 47 33 / 100 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
Hazardous weather outlook, Dec 27, 11:23 AM CST, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1123 AM CST THU DEC 27 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-281730- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1123 AM CST THU DEC 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE CUMBERLAND PLATEAU DURING FRIDAY AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A COLD FRONT WILL BE PUSHING THROUGH MIDDLE TENNESSEE FRIDAY AFTERNOON AND EVENING AND PROVIDE ENOUGH LIFT AND INSTABILITY TO GENERATE A FEW SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. END/ORCHANIAN
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 5:01 AM CST | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Williamson | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.